Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/195109
Full metadata record
DC FieldValueLanguage
dc.contributor.authorСонец, Е. Б.-
dc.date.accessioned2018-05-15T13:25:00Z-
dc.date.available2018-05-15T13:25:00Z-
dc.date.issued2000-
dc.identifier.citationВестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2000. - № 3. – С. 81-83.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttp://elib.bsu.by/handle/123456789/195109-
dc.description.abstractA variant of the method of successive corrections in the case of an initial value problem for a system of ordinary differential equations is considered. Formulas for derivation of continuous explicit exponentially fitted Runge Kutta methods constructed on the basis of the presented technique are given.ru
dc.language.isoruru
dc.publisherМинск : БГУru
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleМетод последовательных поправок и явные методы Рунге-Куттыru
dc.typearticleru
Appears in Collections:2000, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
81-83.pdf1,27 MBAdobe PDFView/Open
Show simple item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.